# SDR ASOA2013012302890

- Difficulty date: January 4, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 200, RBL 9 FLOORBEAM ANGLE CRACKED.  INSTALLED FS 280, RBL 9 OTBD ANGLE IAW REO 601R-53-11-171.  COMPLIED WITH REO 601R-53-21-2394.
